# SDR AALA201805019028

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 36,016 hours, 5,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS ON BULKHEAD OF L53 LAVATORY IS MISSING. INSTALLED LENS ON EMERGENCY LIGHT AT L53 LAVATORY BULKHEAD IAW AMM 33-20-00.
